BibTeX record journals/jcta/BellN21

download as .bib file

@article{DBLP:journals/jcta/BellN21,
  author       = {Jason P. Bell and
                  Khoa D. Nguyen},
  title        = {An analogue of Ruzsa's conjecture for polynomials over finite fields},
  journal      = {J. Comb. Theory {A}},
  volume       = {178},
  pages        = {105337},
  year         = {2021},
  url          = {https://doi.org/10.1016/j.jcta.2020.105337},
  doi          = {10.1016/J.JCTA.2020.105337},
  timestamp    = {Sun, 19 Jan 2025 14:18:57 +0100},
  biburl       = {https://dblp.org/rec/journals/jcta/BellN21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}